Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 42, NWS St. Louis, MO

March 1, 2011Saint Charles County, Missouri; Madison County, Illinois

NWS St. Louis, MO issued this river flood warning at Mar 1, 2011, 11:10 AM CST for Saint Charles County, Missouri; Madison County, Illinois. It took effect at Mar 2, 2011, 2:00 AM CST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2011, 11:10 AM CST (17:10 UTC)
In effect from
Mar 2, 2011, 2:00 AM CST
Expired
Mar 3, 2011, 11:38 AM CST
In force
34 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Madison County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Mel Price (Alton) Lock and Dam (ALNI2).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
29 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587541, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WGUS43 KLSX 011710
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CST TUE MAR 1 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS AND MISSOURI... 

  MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 

.THIS FLOOD WARNING IS A RESULT OF UP TO 1.5 INCHES OF RAINFALL THE 
PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC119-MOC183-021710-
/O.NEW.KLSX.FL.W.0042.110302T0800Z-110304T2230Z/
/ALNI2.1.ER.110302T0800Z.110303T0000Z.110303T2230Z.NO/
1110 AM CST TUE MAR 1 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26.
* FROM LATE TONIGHT TO THURSDAY AFTERNOON.
* AT 10:30 AM TUESDAY THE STAGE WAS 20.1 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE OVERNIGHT AND 
  CREST NEAR 21.6 FEET WEDNESDAY EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS TO OCCUR
  AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/02  03/03  03/04  03/05  03/06

MISSISSIPPI RIVER 
  ALTON LD26      21.0   20.08      21.2   21.6   20.0   18.2   17.1
4 follow-up statements
746 
WGUS83 KLSX 020312
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CST TUE MAR 1 2011

...FLOOD WARNINGS CONTINUE FOR POINTS ALONG THE MISSISSIPPI RIVER...
 
  
         MISSISSIPPI RIVER AT 
          ...CLARKSVILLE LOCKA ND DAM 24
          ...GRAFTON
          ...ALTON LOCK AND DAM 26
          ...CHESTER
          ...WINFIELD LOCK AND DAM 25 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-030312-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-110303T0600Z/
/CLKM7.1.ER.110228T1245Z.110301T0700Z.110302T0600Z.NO/
912 PM CST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 
* UNTIL WEDNESDAY.
* AT 8:30 PM TUESDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIGHT.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.


$$

ILC013-MOC113-030311-
/O.CON.KLSX.FL.W.0037.000000T0000Z-110303T1400Z/
/CAGM7.1.ER.000000T0000Z.110301T2100Z.110302T1400Z.NO/
912 PM CST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LD25
* UNTIL WEDNESDAY.
* AT 8:30 PM TUESDAY THE STAGE WAS 26.1 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.2 FEET OVERNIGHT
  AND FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 26.0 FEET... MINOR DAMAGES BEGIN.  HIGHWAY B IN EASTERN 
  ST. CHARLES COUNTY FLOODS NEAR THE DARDENNE CREEK BRIDGE.
* IMPACT...AT 24.0 FEET...WATER BEGINS COVERING HIGHWAY C ABOUT A HALF
  MILE SOUTH OF HIGHWAY B IN ST. CHARLES COUNTY.


$$

ILC083-MOC183-030311-
/O.EXT.KLSX.FL.W.0031.000000T0000Z-110305T1559Z/
/GRFI2.1.ER.110228T0919Z.110302T1800Z.110304T1559Z.NO/
912 PM CST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FRIDAY MORNING.
* AT 8:30 PM TUESDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.1 FEET TOMORROW AFTERNOON
  AND FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...RIGHT BANK OVER FLOWS...FLOODING FARMLAND.


$$

ILC119-MOC183-030311-
/O.EXT.KLSX.FL.W.0042.110302T0800Z-110304T2100Z/
/ALNI2.1.ER.110302T0800Z.110303T0000Z.110303T2100Z.NO/
912 PM CST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON
* UNTIL THURSDAY.
* AT 8:30 PM TUESDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE 21.5 FEET TOMORROW EVENING
  AND FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 21.0 FEET... MINOR FLOODING BEGINS TO OCCUR.


$$

ILC157-030311-
/O.EXT.KLSX.FL.W.0021.000000T0000Z-110307T1000Z/
/CHSI2.2.ER.110225T0630Z.110304T0000Z.110306T1000Z.NO/
912 PM CST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL SUNDAY.
* AT 8 PM TUESDAY THE STAGE WAS 28.4 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 30.4 FEET THURSDAY EVENING
  AND FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
  FARM FLOODS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/02  03/03  03/04  03/05  03/06

MISSISSIPPI RIVER 
  CLARKSVILLE LD  25.0   25.04      24.6   23.3   22.5   21.9   21.4
  WINFIELD LD25   26.0   26.14      26.1   24.7   23.2   22.6   22.0
  GRAFTON         18.0   19.80      20.0   19.7   18.2   17.1   16.6
  ALTON LD26      21.0   20.73      21.2   21.3   20.0   18.5   17.4
  CHESTER         27.0   28.40      28.9   30.2   30.3   28.9   26.8
191 
WGUS83 KLSX 021658
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST WED MAR 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS AND MISSOURI...
 
  MISSISSIPPI RIVER AT 

      GRAFTON 

      ALTON LOCK AND DAM 26

.THIS FLOOD WARNING IS A RESULT OF UP TO ONE INCH OF RAINFALL
 THIS PAST WEEKEND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-031658-
/O.EXT.KLSX.FL.W.0031.000000T0000Z-110304T1912Z/
/GRFI2.1.ER.110228T0919Z.110302T0900Z.110303T1912Z.NO/
1058 AM CST WED MAR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY AFTERNOON.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL TO BELOW FLOOD STAGE  
  THURSDAY AFTERNOON.

$$

ILC119-MOC183-031657-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-110304T1800Z/
/ALNI2.1.ER.110302T0622Z.110303T0000Z.110303T1800Z.NO/
1058 AM CST WED MAR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26
* UNTIL THURSDAY AFTERNOON.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 21.3 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.5 FEET THIS
  EVENING BEFORE FALLING BELOW FLOOD STAGE THURSDAY 
  AFTERNOON.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/03  03/04  03/05  03/06  03/07

MISSISSIPPI RIVER 
  GRAFTON         18.0   19.76      18.5   17.1   16.5   16.2   16.0
  ALTON LD26      21.0   21.30      21.3   19.9   18.6   17.6   16.5
297 
WGUS83 KLSX 030258
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CST WED MAR 2 2011

...FLOOD WARNINGS CONTINUE FOR POINTS ALONG THE MISSISSIPPI RIVER...
 
  
             THE MISSISSIPPI RIVER AT 
              ...GRAFTON
              ...ALTON LOCK AND DAM 26
              ...CHESTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC083-MOC183-040258-
/O.EXT.KLSX.FL.W.0031.000000T0000Z-110305T0000Z/
/GRFI2.1.ER.110228T0919Z.110302T0900Z.110304T0000Z.NO/
858 PM CST WED MAR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY EVENING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

ILC119-MOC183-040257-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-110304T0900Z/
/ALNI2.1.ER.110302T0622Z.110302T1700Z.110303T0900Z.NO/
858 PM CST WED MAR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LD26
* UNTIL THURSDAY.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 21.0 FEET... MINOR FLOODING BEGINS TO OCCUR.


$$

ILC157-040257-
/O.EXT.KLSX.FL.W.0021.000000T0000Z-110307T0824Z/
/CHSI2.2.ER.110225T0630Z.110304T0000Z.110306T0824Z.NO/
858 PM CST WED MAR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL SUNDAY.
* AT 7 PM WEDNESDAY THE STAGE WAS 29.6 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 30.3 FEET TOMORROW EVENING
  AND FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
  FARM FLOODS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/03  03/04  03/05  03/06  03/07

MISSISSIPPI RIVER 
  GRAFTON         18.0   19.41      18.8   17.3   16.5   16.2   16.1
  ALTON LD26      21.0   21.18      20.9   19.7   18.4   17.4   16.5
  CHESTER         27.0   29.63      30.0   30.0   28.6   26.7   25.1
035 
WGUS83 KLSX 031738
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CST THU MAR 3 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS AND MISSOURI...
 
  MISSISSIPPI RIVER AT ALTON 

.THIS FLOOD WARNING WAS A RESULT OF SNOWMELT AND RECENT RAIN...

THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS WATER EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC119-MOC183-031808-
/O.CAN.KLSX.FL.W.0042.000000T0000Z-110304T0900Z/
/ALNI2.1.ER.110302T0622Z.110302T1700Z.110303T0715Z.NO/
1138 AM CST THU MAR 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT ALTON LD26.
* AT 11:00 AM THURSDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FELL BELOW FLOOD STAGE AT 1:15 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL. 

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/04  03/05  03/06  03/07  03/08

MISSISSIPPI RIVER 
  ALTON LD26      21.0   20.47      19.5   18.2   17.3   16.4   15.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 1, 5:28 AM CST, 5 hours 42 minutes earlier.

Area forecast discussion, Mar 1, 5:28 AM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
528 AM CST TUE MAR 1 2011

.DISCUSSION...
/419 AM CST TUE MAR 1 2011/

MAY BE SOME PATCHY FOG ACROSS SERN MO SWRN IL EARLY THIS MRNG DUE TO
GOOD RADIATIONAL COOLING WITH A CLEAR SKY AND CALM WIND UNDERNEATH
THE SFC RIDGE EXTENDING FROM OH SW THROUGH NERN AR.  WARMER
TEMPERATURES THIS AFTN COMPARED TO YESTERDAY DUE TO LOW-MID LEVEL
WAA...SLY SFC WINDS ON THE BACKSIDE OF THE SFC RIDGE...AND PLENTY OF
SOLAR INSOLATION.  MODELS BRING THE 850 MB 8 DEGREE C ISOTHERM NEWD
TO NEAR STL BY 00Z WED.  A CDFNT WILL BE DROPPING SEWD THROUGH THE
FORECAST AREA TGT.  DO NOT SEE ANY PRECIPITATION WITH THIS FRONT
WITH LITTLE LOW-MID LEVEL MOISTURE PRESENT OR UPPER LEVEL DYNAMIC
FORCING. MAY BE A FEW MORE CLOUDS LATE TGT AND WED MRNG. THE
STRONGER LOW LEVEL CAA WILL OCCUR ACROSS THE NRN PLAINS AND GREAT
LAKES REGION BEHIND THE FRONT...ALTHOUGH HIGH TEMPERATURES WILL BE
A LITTLE COOLER WED AFTN COMPARED TO THIS AFTERNOON WITH A NELY
SFC WIND AS THE STRONG SFC HIGH MOVES E-SEWD FROM THE NRN PLAINS
INTO THE GREAT LAKES REGION. INCREASING CLOUD COVER IS EXPECTED
WED NGT INTO THU AS WEAK SHORTWAVES MOVE EWD THROUGH THE REGION
IN THE NEARLY ZONAL FLOW. DESPITE INCREASED CLOUD COVER THE HIGHS
ON THU WILL BE WARMER THAN WEDNESDAY DUE TO SLY LOW LEVEL WINDS.
THESE SLY WINDS WILL ADVECT INCREASED LOW LEVEL MOISTURE INTO OUR
AREA. THE NEXT CHANCE OF RAIN WILL OCCUR THU NGT AS A CDFNT SAGS
SWD INTO OUR AREA. THE NAM MODEL IS A LITTLE FURTHER S WITH THE
POSITION OF THIS FRONT BY LATE THU NGT AND FRI MRNG COMPARED TO
THE GFS AND ECMWF MODELS DUE TO ITS STRONGER OR DEEPER MID-UPPER
LEVEL TROUGH MOVING EWD FROM THE NRN PLAINS INTO THE GREAT LAKES
REGION. A BETTER CHANCE OF RAIN WILL OCCUR FRI AND FRI NGT AS A
DEEP MID-UPPER LEVEL TROUGH APPROACHES FROM THE PLAINS INDUCING A
SFC WAVE ALONG THIS FRONT WHICH WILL LIKELY MOVE NEWD THROUGH MO
FRI NGT.

GKS

&&

.AVIATION...
/524 AM CST TUE MAR 1 2011/

MAY SEE SOME BRIEF MVFR FOG IN THE ST LOUIS AREA FOR THE NEXT FEW
HOURS...OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE PERIOD.
SOUTHERLY WINDS WILL INCREASE THIS MORNING AND VEER TO A BIT MORE
SOUTHWESTERLY IN THE AFTERNOON. A COLD FRONT WILL MOVE THROUGH
TONIGHT WITH NO SENSIBLE WEATHER. ONLY SOME SCATTERED HIGH CLOUDS
EXPECTED THROUGH THE PERIOD.

SPECIFICS FOR KSTL...

MAY SEE SOME BRIEF FOG REDUCING THE VSBY TO 5-6SM FOR THE NEXT
FEW HOURS...OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE PERIOD.
SOUTHERLY WINDS WILL INCREASE THIS MORNING AND VEER TO A BIT MORE
SOUTHWESTERLY IN THE AFTERNOON. A COLD FRONT WILL MOVE THROUGH
TONIGHT WITH NO SENSIBLE WEATHER. ONLY SOME SCATTERED HIGH CLOUDS
EXPECTED THROUGH THE PERIOD.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 1, 5:04 AM CST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
504 AM CST TUE MAR 1 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
504 AM CST TUE MAR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:20 AM CSTRiver Flood WarningLSXJefferson, Saint Louis72 hr
Mar 1, 9:59 AM CSTRiver Flood WarningLSXLincoln24 hr
Mar 1, 10:14 AM CSTRiver Flood WarningLSXGasconade, Montgomery29 hr
Mar 1, 10:47 AM CSTRiver Flood WarningLSXBrown17 days

Nearby

River Flood Warnings in Missouri, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.